On extensions of Lipschitz functions

Jan-Erik Björk Department of Mathematics, University of Stockholm

TBD mathscidoc:1701.332295

Arkiv for Matematik, 7, (6), 513-515, 1969.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:41 uploaded by arkivadmin ] [ 639 downloads ] [ 0 comments ] [ Cited by 3 ]
@inproceedings{jan-erik1969on,
  title={On extensions of Lipschitz functions},
  author={Jan-Erik Björk},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203441601852104},
  booktitle={Arkiv for Matematik},
  volume={7},
  number={6},
  pages={513-515},
  year={1969},
}
Jan-Erik Björk. On extensions of Lipschitz functions. 1969. Vol. 7. In Arkiv for Matematik. pp.513-515. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203441601852104.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved